# SDR AALA981699

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1460A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11480
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Stop
- Part number: A11345403
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DFW - FLT 1423 - DURING CRUISE, LEFT MAIN LANDING GEAR ILLUMINATED ON MFDU WITH NO AIR NOISE OR CONTROL PROBLEM NOTED AT LEVEL FLIGHT.  AIRCRAFT LANDED DFW WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND LEFT MAIN GEAR DOOR STOP LOOSE AND EXTENDED PREVENTING THE LEFT GEAR DOOR FROM CLOSING.  RESECURED LEFT MAIN GEAR DOOR STOP LOCKING ASSY.  AIRCRAFT WAS JACKED AND A GEAR SWING ACCOMPLISHED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
